# SDR SWAA2023121416273

- Difficulty date: October 30, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FWD EMERGENCY EXIT DOOR RED WIRE CONNECTOR BROKEN.<[01] REPLACED CONNECTOR D12560 AT R/T FWD OVERWING DOOR LINING HEATER; M2178; AS PER B737 SWPM 20-30-12; SWPM 20-30-12 AND WDM 21-42-11. PERFORMED EMERGENCY EXIT HATCH HEATERS OPERATIONAL TEST (RH FWD DOOR) AS PER AMM 21-45-00-700-801. TEST OK.;[02] VERIFIED REPLACED CONNECTOR D12560 AT R/T FWD OVERWING DOOR LINING HEATER; M2178;PERFORMED EMERGENCY EXIT HATCH HEATERS OPERATIONAL TEST OK.
